Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 26, NWS Miami, FL

April 15, 2013Hendry County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 15, 2013, 5:27 PM EDT for Hendry County, Palm Beach County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2013, 5:27 PM EDT (21:27 UTC)
Expired
Apr 15, 2013, 6:00 PM EDT
In force
33 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 109 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1861 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1861 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WUUS52 KMFL 152127
SVRMFL
FLC051-099-152200-
/O.NEW.KMFL.SV.W.0026.130415T2127Z-130415T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
527 PM EDT MON APR 15 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
  EAST FAR CENTRAL HENDRY COUNTY IN SOUTH FLORIDA.

* UNTIL 600 PM EDT

* AT 522 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES WEST OF OKEELANTA...AND
  MOVING EAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL WESTERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

&&

LAT...LON 2659 8063 2634 8084 2652 8096 2663 8090
TIME...MOT...LOC 2127Z 291DEG 8KT 2656 8088

$$

BAXTER
2 follow-up statements
677 
WWUS52 KMFL 152141
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
541 PM EDT MON APR 15 2013

FLC051-099-152200-
/O.CON.KMFL.SV.W.0026.000000T0000Z-130415T2200Z/
HENDRY FL-PALM BEACH FL-
541 PM EDT MON APR 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN PALM BEACH AND EAST CENTRAL HENDRY COUNTIES...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF 
ROTENBERGER WILDLIFE MANAGEMENT AREA...MOVING EAST AT 10 MPH.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2659 8063 2634 8084 2652 8096 2659 8090
TIME...MOT...LOC 2141Z 281DEG 10KT 2652 8096

$$

BAXTER
725 
WWUS52 KMFL 152152
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
552 PM EDT MON APR 15 2013

FLC051-099-152202-
/O.EXP.KMFL.SV.W.0026.000000T0000Z-130415T2200Z/
HENDRY FL-PALM BEACH FL-
552 PM EDT MON APR 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PALM BEACH AND 
FAR EAST CENTRAL HENDRY COUNTIES WILL EXPIRE AT 600 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE
WEAKENED. THUS THE THUNDERSTORM WARNING WILL EXPIRE AT 600 PM EDT.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2659 8063 2634 8084 2652 8096 2659 8090
TIME...MOT...LOC 2152Z 281DEG 10KT 2651 8093

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:42 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 15, 3:42 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
342 PM EDT MON APR 15 2013

.DISCUSSION...ACTIVE CONVECTION ONGOING AND THINKING IT COULD REV
UP EVEN MORE OVER THE NEXT COUPLE OF HOURS. STRONG HEATING HAS
LEAD TO SBCAPE OF 3000 J/KG IN THE LAKE OKEECHOBEE AREA WITH HIGH
CAPE EXTENDING ACROSS PALM BEACH AND BROWARD. CONVECTION IS FIRING
ALONG THE GULF SEA BREEZE AND ACARS DATA CURRENTLY SHOWS A
WESTERLY STEERING FLOW, SO THE STORMS ARE EXPECTED TO MOVE INTO
THE EAST COAST METRO AREAS WITH A CONTINUED THREAT OF ISOLATED
SEVERE THUNDERSTORMS. PALM BEACH AND BROWARD HAVE THE HIGHEST
INSTABILITY RIGHT NOW. THIS COULD BE THE AREA OF A LOCAL ENHANCED
RISK FOR ISOLATED SEVERE. STAY TUNED FOR POSSIBLE ADDITIONAL
WARNINGS THROUGH EARLY THIS EVENING. CELLS SO FAR THIS AFTERNOON
HAVE BEEN PRODUCING WET MICROBURSTS AS PER THE TERMINAL DOPPLER
RADARS. A 61 MPH WIND GUST WAS RECORDED IN THE REDLAND OF MIAMI-
DADE COUNTY, WITH DAMAGE TO A CARPORT, ALONG WITH NICKEL HAIL.

AFTER THE CONVECTION WANES WITH THE LOSS OF DAYTIME HEATING THIS
EVENING, THEN TRANQUIL WEATHER IS EXPECTED OVERNIGHT. A RIDGE IS
EXPECTED TO PUMP UP OVER SOUTH FLORIDA, ALONG WITH DECREASING
PWATS. THE RESULT OF THIS IS THE EXPECTATION OF A DRIER WEATHER
REGIME IN AN EAST-SOUTHEAST WIND FLOW TOMORROW THROUGH FRIDAY.
HOWEVER, THE GULF SEA BREEZE COULD STILL TRIGGER ISOLATED
AFTERNOON TSTORMS TOMORROW.

IT CONTINUES TO LOOK LIKE THE UPCOMING WEEKEND COULD BE WET AND
STORMY AS AN AMPLIFIED TROUGH MOVES INTO THE SOUTHEASTERN UNITED
STATES. TOO BUST IN THE NEAR TERM TO LOOK TOO CLOSELY IN THE
EXTENDED AND HAVE KEPT INHERITED FCST, BUT POPS WILL NEED TO BE
INCREASED SHOULD THIS WET TREND CONTINUE.

&&

.MARINE...EAST-SOUTHEAST WINDS WILL PREVAIL AT LESS THAN 15 KT
WITH SEAS LESS THAN 4 FT.

&&

.FIRE WEATHER...NO CONCERNS AS RH'S REMAIN HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  83  72  82 / 20 10 10 10
FORT LAUDERDALE  72  85  76  84 / 20 10 10 10
MIAMI            71  86  74  84 / 20 10 10 10
NAPLES           70  88  70  88 / 10 20 10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...57/GREGORIA
AVIATION/RADAR...54/BAXTER
Hazardous weather outlook, Apr 15, 8:51 AM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
851 AM EDT MON APR 15 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
160100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
851 AM EDT MON APR 15 2013

...FEW SEVERE STORMS POSSIBLE INTERIOR AND EAST COAST METRO AREAS THIS AFTERNOON...
...SLIGHT RISK OF RIP CURRENTS EAST COAST BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON INTO THIS EVENING OVER THE INTERIOR AND
EAST COAST METRO AREAS INCLUDING THE ADJACENT WATERS. A FEW STORMS
COULD BECOME SEVERE THIS AFTERNOON INTO THIS EVENING WITH GUSTY
WINDS, HAIL, AND HEAVY RAINFALL ALONG WITH A SLIGHT POTENTIAL OF
A WEAK TORNADO.

WIND: LOCALIZED WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH
ANY STORMS THAT DO FORM THIS AFTERNOON INTO THE EVENING, BUT A
FEW STORMS COULD EVEN PRODUCE WINDS GUSTS UP TO 60 MPH, ESPECIALLY
OVER THE EASTERN AREAS OF SOUTH FLORIDA.

HAIL: HAIL UP TO QUARTER SIZE IS POSSIBLE IN THE STRONGEST THUNDERSTORMS
THIS AFTERNOON ACROSS THE INTERIOR AND EAST COAST METRO.

FLOODING: STORMS WILL BE SLOW MOVING THIS AFTERNOON INTO THIS
EVENING WHICH COULD LEAD TO ISOLATED STREET FLOODING AND MINOR
FLOODING IN THE LOW LYING AND POORLY DRAINED AREAS.

TORNADOES: THERE COULD EVEN BE A BRIEF WEAK TORNADO WITH ANY
SEVERE STORMS THIS AFTERNOON, ESPECIALLY WHERE THE SEA BREEZES
COLLIDE OVER THE INTERIOR AND EAST COAST METRO AREAS.

RIP CURRENTS: SOUTHEAST WINDS NEAR 10 KNOTS ACROSS THE ATLANTIC
WATERS WILL CREATE A SLIGHT RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON TUESDAY MAINLY
EXPECTED ALONG THE WESTERN PORTIONS OF SOUTH FLORIDA.

THERE IS THE POTENTIAL FOR CONDITIONS TO BECOME QUITE STORMY THIS
UPCOMING WEEKEND AS A TROUGH IS FORECAST TO MOVE INTO THE AREA.

A MODERATE EASTERLY FLOW THROUGH MID-WEEK WILL RESULT IN A SLIGHT
RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR THE INTERIOR AND EAST COAST
METRO AREAS OF SOUTH FLORIDA TODAY.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Local storm report, Apr 15, 4:24 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EDT MON APR 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             3 SE HOMESTEAD          25.45N  80.44W
04/15/2013  E0.75 INCH       MIAMI-DADE         FL   NWS EMPLOYEE

            AN OFF DUTY NWS EMPLOYEE REPORTED DIME SIZED HAIL AS
            WELL AS A LIGHTNING STRIKE TO A PALM TREE IN HIS
            BACKYARD CAUSING THE TREE TO CATCH FIRE.

0420 PM     LIGHTNING        3 SE HOMESTEAD          25.45N  80.44W
04/15/2013                   MIAMI-DADE         FL   NWS EMPLOYEE

            AN OFF DUTY NWS EMPLOYEE REPORTED DIME SIZED HAIL AS
            WELL AS A LIGHTNING STRIKE TO A PALM TREE IN HIS
            BACKYARD CAUSING THE TREE TO CATCH FIRE.

&&

EVENT NUMBER MFL1300035
EVENT NUMBER MFL1300036

CARACOZZA
Special weather statement, Apr 15, 4:33 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
433 PM EDT MON APR 15 2013

FLZ067-068-168-152115-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
433 PM EDT MON APR 15 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN PALM
BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM
45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 515 PM EDT

* AT 431 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOBE SOUND
  BEACH TO 7 MILES SOUTHWEST OF HOBE SOUND TO 7 MILES SOUTHEAST OF
  INDIANTOWN...AND MOVING SOUTHEAST AT 20 MPH.

* THE LINE OF STORMS WILL AFFECT...
  CALOOSA...
  TEQUESTA...
  JUPITER...
  NORTH COUNTY AIRPORT...
  JUNO BEACH...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2676 8003 2667 8031 2696 8045 2696 8041
      2696 8015 2698 8014 2698 8008 2696 8007
      2687 8004 2680 8003
TIME...MOT...LOC 2034Z 317DEG 17KT 2711 8010 2702 8023
          2696 8037

KONARIK
Local storm report, Apr 15, 4:37 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
437 PM EDT MON APR 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     MARINE TSTM WIND 6 E BUCKHEAD RIDGE      27.14N  80.80W
04/15/2013  M74 MPH          AMZ610             FL   BUOY

            64 KNOT WIND OBSERVED.

&&

CORRECTED REMARKS

EVENT NUMBER MFL1300037

KONARIK
Special weather statement, Apr 15, 4:38 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 PM EDT MON APR 15 2013

FLZ071>074-152130-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
438 PM EDT MON APR 15 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROWARD COUNTY...
NORTHERN MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...
GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 530 PM EDT

* AT 435 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
  WEST OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 5 MILES
  SOUTHWEST OF EAST TOLL GATE ON ALLIGATOR ALLEY TO INTERSECTION I-75
  AND U.S. 27...AND MOVING SOUTHEAST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  INTERSECTION I-75 AND U.S. 27...
  MARKHAM PARK...
  WESTON...
  SAWGRASS MILLS MALL...
  INTERSECTION U.S. 27 PINES BLVD...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2616 8085 2626 8069 2626 8040 2611 8025
      2592 8038 2593 8069
TIME...MOT...LOC 2037Z 314DEG 5KT 2611 8072 2607 8052
          2615 8041

BAXTER
Special weather statement, Apr 15, 5:02 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
502 PM EDT MON APR 15 2013

FLZ067-071-152200-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL
502 PM EDT MON APR 15 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWEST BROWARD
COUNTY...SOUTHWEST PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...

* UNTIL 600 PM EDT

* AT 501 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 8 MILES SOUTH OF HOLEY LAND WILDLIFE MANAGEMENT
  AREA...AND MOVING SOUTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHWESTERN BROWARD COUNTY
  RURAL NORTHERN BROWARD COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2633 8038 2606 8069 2631 8080 2640 8067
TIME...MOT...LOC 2102Z 308DEG 6KT 2632 8071

BAXTER
Special weather statement, Apr 15, 5:24 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
524 PM EDT MON APR 15 2013

FLZ067-068-071-072-168-172-152230-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
524 PM EDT MON APR 15 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...SOUTHERN PALM BEACH COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO
NICKEL-SIZED HAIL...

* UNTIL 630 PM EDT

* AT 518 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  SOUTH OF LION COUNTRY SAFARI TO 9 MILES WEST OF CORAL SPRINGS...AND
  MOVING EAST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  CORAL SPRINGS...
  PARKLAND...
  SOUTH COUNTY REGIONAL PARK...
  FLORIDA GARDENS...
  SANDALFOOT COVE...
  AND SURROUNDING COMMUNITIES.

A VERY STRONG STORM WAS ALSO LOCATED OVER NORTHEAST PALM BEACH
COUNTY THAT IS MOVING SOUTHWARD 15 MPH WHICH COULD MOVE INTO THE
SOUTHEAST PORTION OF METRO PALM BEACH COUNTY DURING THE NEXT HOUR.

ALL OF THE STORMS WILL PRODUCE FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2616 8010 2639 8083 2667 8060 2661 8041
      2665 8004
TIME...MOT...LOC 2123Z 270DEG 9KT 2665 8034 2629 8040

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 10:17 AM EDTSpecial Weather StatementMFLMiami-Dade28 min
Apr 15, 10:19 AM EDTSpecial Marine WarningMFL56 min
Apr 15, 11:23 AM EDTAreal Flood AdvisoryMFLMiami-Dade108 min
Apr 15, 12:33 PM EDTAreal Flood AdvisoryMFLMiami-Dade117 min
Apr 15, 2:18 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Apr 15, 2:31 PM EDTSevere Thunderstorm WarningMFLMiami-Dade44 min
Apr 15, 2:45 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Apr 15, 2:55 PM EDTSevere Thunderstorm WarningMFLMiami-Dade50 min
Apr 15, 3:04 PM EDTSevere Thunderstorm WarningMFLMiami-Dade41 min
Apr 15, 3:12 PM EDTSpecial Weather StatementMFLGlades33 min
Apr 15, 3:27 PM EDTSpecial Weather StatementMFLMonroe63 min
Apr 15, 3:36 PM EDTSpecial Weather StatementMFLBroward54 min
Apr 15, 4:10 PM EDTSpecial Weather StatementMFLGlades65 min
Apr 15, 4:11 PM EDTSevere Thunderstorm WarningMFLMiami-Dade49 min
Apr 15, 4:14 PM EDTSpecial Marine WarningMFL91 min
Apr 15, 4:15 PM EDTSpecial Marine WarningMFL60 min
Apr 15, 4:33 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Apr 15, 4:38 PM EDTSpecial Weather StatementMFLBroward52 min
Apr 15, 4:39 PM EDTSevere Thunderstorm WarningMFLPalm Beach51 min
Apr 15, 5:01 PM EDTSpecial Marine WarningMFL59 min
Apr 15, 5:02 PM EDTSpecial Weather StatementMFLBroward58 min
Apr 15, 5:10 PM EDTSpecial Marine WarningMFL50 min
Apr 15, 5:11 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Apr 15, 5:24 PM EDTSpecial Weather StatementMFLBroward66 min
Apr 15, 5:35 PM EDTSpecial Weather StatementMFLGlades55 min
Apr 15, 5:43 PM EDTSpecial Weather StatementMFLPalm Beach32 min
Apr 15, 5:51 PM EDTSpecial Marine WarningMFL54 min
Apr 15, 6:06 PM EDTSpecial Marine WarningMFL54 min
Apr 15, 6:23 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach112 min
Apr 15, 6:32 PM EDTSpecial Weather StatementMFLPalm Beach58 min
Apr 15, 6:43 PM EDTSpecial Marine WarningMFL62 min
Apr 15, 7:25 PM EDTSpecial Weather StatementMFLHendry50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.